Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Proof that every integer $ \leq 452,479,659$ is a sum of five numbers of the form $ Q\sb{x}\equiv (x\sp{3}+5x)/6$, $ x\geq 0$


Authors: Herbert E. Salzer and Norman Levine
Journal: Math. Comp. 22 (1968), 191-192
MSC: Primary 10.46
DOI: https://doi.org/10.1090/S0025-5718-1968-0224578-6
MathSciNet review: 0224578
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. L. Watson, "Sums of eight values of a cubic polynomial," J. London Math. Soc., v. 27, 1952, pp. 217-224. MR 14, 250. MR 0049938 (14:250e)
  • [2] H. E. Salzer & N. Levine, "Table of integers not exceeding 10 00000 that are not expressible as the sum of four tetrahedral numbers," MTAC, v. 12, 1958, pp. 141-144. MR 20 #6194. MR 0099756 (20:6194)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.46

Retrieve articles in all journals with MSC: 10.46


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0224578-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society